Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: Can anyone help?

Subject: Re: Can anyone help?
Author: Debbie
Date: 8/14/2005 10:31 pm
Views: 3327
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
Hi Vijaya. I hope this post finds you feeling better. I find it odd you have mucus as steroids tend to dry mucus up, not produce it. It also sounds like you have an infection by your other symptoms of chilling, sweating, and coughing. How did you get your Poison Ivy? Was it from smoke inhalation? Steroids can help one symptom and cause others. They can lower your immune system and cause you to get infections easier. If I were you, and you are still suffering after a month, please seek another medical opinion for your condition besides the ER. Doctors are human and can administer the wrong treatments sometimes. It may be something OTHER THAN or in COMBINATION WITH the poison oak that is making you so sick. God bless you-I hope you get well soon. Legallylipgloss4@yahoo.com

SubjectAuthorDate
Can anyone help? (Approved)Sherri8/7/2005 3:42 pm
  Re: Can anyone help? (Approved)Debbie8/7/2005 8:18 pm
    Re: Can anyone help? (Approved)Roger Barber8/7/2005 8:55 pm
    Re: Can anyone help? (Approved)Sherri8/7/2005 11:43 pm
  Re: Can anyone help? (Approved)Roger Barber8/7/2005 9:02 pm
    Re: Can anyone help? (Approved)Vijaya8/8/2005 4:56 pm
      Re: Can anyone help? (Approved)Debbie8/14/2005 10:31 pm